Volume 7, no. 2Pages 129 - 135

Optimal Control in Higher-Order Sobolev-Type Mathematical Models with (A,p)-Bounded Operators

O.N. Tsyplenkova
This article deals with the optimal control problem for an incomplete Sobolev-type equation of high order. We prove an existence and uniqueness theorem for strong solutions to the initial value problem for a given equation. We obtain sufficient and necessary conditions for the existence and uniqueness of optimal control of these solutions. We use the ideas and methods developed by G.A. Sviridyuk and his school. The proof of the existence and uniqueness of optimal control rests on the theory of optimal control developed by J.-L. Lions.
Full text
Sobolev-type equations; strong solutions; optimal control.
1. Demidenko G.V. Uspenskii S.V. Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative. N.Y.; Basel; Hong Kong, Marcel Dekker, Inc., 2003.
2. Al'shin A. B, Korpusov M.O., Sveshnikov A.G. Blow-up in Nonlinear Sobolev-type Equations. Berlin; N.-Y., Walter de Gruyter, 2011. DOI: 10.1515/9783110255294
3. Sviridyuk G.A. Fedorov V.E. Linear Sobolev Type Equations and Degenerate SemiGroups of Operators. Utrecht; Boston; Koln; Tokyo, VSP, 2003. DOI: 10.1515/9783110915501
4. Keller A.V. [Numerical Solution of the Start Control for a System of Equation of Leontief Type]. Obozrenie prikladnoy i promyshlennoy matematiki, 2009, vol. 16, issue 2, pp. 345-346.
5. Manakova N.A. Optimal Control Problem for the Oskolkov Nonlinear Filtration Equation. Differential Equations, 2007, vol. 43, no. 9, pp. 1213-1221. DOI: 10.1134/S0012266107090042
6. Zamyshlyaeva, A.A. Lineynye uravneniya sobolevskogo tipa vysokogo poryadka [Linear Sobolev Type Equations of High Order]. Chelyabinsk, Publ. Center of the South Ural State University, 2012.
7. Zamyshlyaeva, A.A. Bychkov, E.V. [On Numerical Investigation of Mathematical Model of Waves in Shallow Water]. Matematicheskie zametki YaGU, 2013, vol. 20, no. 1, pp. 27-34.
8. Lions J.-L. Controle optimal de syst'emes gouvernes par des equations aux derivees partielles. Dunod, Paris, 1968.